On Parseval equalities and boundedness properties for Kontorovich-Lebedev type operators

S.B. Yakubovich, J. Graaf, de

Research output: Book/ReportReportAcademic

73 Downloads (Pure)
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages21
Publication statusPublished - 1999

Publication series

NameRANA : reports on applied and numerical analysis
Volume9938
ISSN (Print)0926-4507

Cite this

Yakubovich, S. B., & Graaf, de, J. (1999). On Parseval equalities and boundedness properties for Kontorovich-Lebedev type operators. (RANA : reports on applied and numerical analysis; Vol. 9938). Technische Universiteit Eindhoven.